# SDR IXXA05SMN239S

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Xfs 78.750-85.00
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT HORIZONTAL STABILIZER L/E UPPER SKIN DENTED, XFS 78.750 XFS 85.00.  PERFORMED MAJOR REPAIR IAW DC8 SRM 55-2-1 FIG 4, EO SEMAN # 20051292 DATED 09-27-05.  REMOVED EXISTING REPAIR DOUBLER NEXT DENT IAW DC8 SRM 51-1-21.  REMOVED DAMAGED AREA IAW DC8 SRM 55-2-1 FIG 4. PERFORMED NDT INSPECTION TO INDICATED AREA, NO CRACK, CORROSION FOUND IAW NDT SPM PART 06-10-01-001. FAB`D REPAIR DOUBLER, FILLER (AL7075T6 O.O50”) IAW DC8 SRM 55-2-1 FIG 4, DC8 SRM 55-3-1 FIG 1 ITEM “A”.  CLEANED, TREATED, PRIMED AREA + REPAIR DOUBLER INTERNAL PART IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED REPAIR DOUBLER IAW DC8 SRM 55-2-1- FIG 4, DC8 SRM 51-1-2
